# SDR USAA050780

- Difficulty date: June 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Channel
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND L-CHANNEL FRETTING WEAR .5 INCH BY 3 INCHES, FORWARD OF THE LEFT FORWARD VERTICAL FIN MOUNT AT BS 1016 NR 2412.  FABRICATED NEW ANGLE AND INSTALLED IAW SRM 53-20-05.  (M)
